MAUDE Adverse Event Report: ABBOTT LABORATORIES CLINICAL CHEMISTRY CREATININE

ABBOTT LABORATORIES CLINICAL CHEMISTRY CREATININE
Catalog Number 03L81-22
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed multiple falsely elevated architect creatinine results from a patient sample.The initial result was 6.72 mg/dl and repeat results (same instrument) were 6.72 and 6.63 mg/dl.The customer uses a reference range of 0.57-1.25 mg/dl.As a result, the patient was sent for a redraw and repeat testing was normal (no specific result provided).No other impact to patient management was reported.The customer reported there were no issues with sample collection/handling nor with sample integrity and that other assays were performed on the same sample without any issue.An aliquot of the original sample was sent to labcorp for testing (cobas 710 instrument, creatinine jaffe method) and yielded a result of 2.646.Additional testing (ex.Bun) correlated with the creatinine redraw normal result, patient history and previously reported results.
 
Additional Manufacturer Narrative
An error was identified on jan 14, 2019.The manufacturer location in this submission is incorrect and has been updated and all follow up information will be contained in manufacturer report number 1628664-2019-00023.

Brand Name
CLINICAL CHEMISTRY CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064 3500
MDR Report Key8126516
Report Number1415939-2018-00164
Device Sequence Number10830092
Product Code CGX
UDI-Device Identifier00380740005979
UDI-Public00380740005979
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L81-22
Device Lot Number75410UN17
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/08/2018
Supplement Date Received by Manufacturer01/14/2019
Initial Report FDA Received Date12/03/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C4000, LIST 02P24-01; ARCHITECT C4000, LIST 02P24-01; SERIAL (B)(4); SERIAL (B)(4)
Patient Age63 YR